# SDR DALA2023092907993

- Difficulty date: September 24, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,536 hours, 20,904 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 THE HORI- STAB CENTER SECTION UPPER SKIN CORROSION AT LBL13.83 TO BL0 AND S-11 TO S-8. CORRECTIVE ACTION: DAMAGED REPAIRED PER 14-611999 (2984373)
